Osaka Journal of Mathematics

The Osaka Journal of Mathematics is published quarterly by the joint editorship of the Departments of Mathematics of Osaka University and Osaka City University. Founded in 1964 as continuation of the two journals, the Osaka Mathematical Journal and the Journal of Mathematics, Osaka City University, the journal is devoted entirely to the publication of original works in pure and applied mathematics.

Top downloads over the last seven days

On $P$-exchange ringsHikoji Kambara and Kiyoichi OshiroVolume 25, Number 4 (1988)
On the decomposition and direct sums of modulesMahmoud Ahmed KamalVolume 32, Number 1 (1995)
Torsion free extending modulesMahmoud A. Kamal and Bruno J. MüllerVolume 25, Number 4 (1988)
Left-invariant Lorentz metrics on Lie groupsKatsumi NomizuVolume 16, Number 1 (1979)
Curvature properties of the slowness surface of the system of crystal acoustics for cubic crystals IIOtto Liess and Tetsuya SonobeVolume 49, Number 2 (2012)
  • Includes:

    Osaka Journal of Mathematics
    Coverage: 1964--
    ISSN: 0030-6126 (print)

    Osaka Mathematical Journal
    Coverage: 1949-1963
    ISSN: 0388-0699 (print)

    Journal of Mathematics, Osaka City University
    Coverage: 1961-1963
    ISSN: 0449-2773 (print)

    Journal of the Institute of Polytechnics, Osaka City University. Series A: Mathematics
    Coverage: 1950-1960
    ISSN: 0388-0516 (print)

  • Publisher: Osaka University and Osaka City University, Departments of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949 --
  • Access: All content is open
  • Euclid URL: